# SDR AALA202107237615

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 16,132 hours, 6,559 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING PS CHECK FOUND EMERGENCY LIGHTS AT ROWS 28,29,30,31,32 AND 33 ABC INOPERATIVE. ACCOMPLISHED FIM 33-50-00. FOUND EMERGENCY LIGHT CANNON PLUG DISCONNECTED AT ROW 28ABC. RECONNECTED AND SECURED PLUG IAW AMM 33-51-06.
